Mathematische Zeitschrift

, Volume 240, Issue 2, pp 243–259

Projectivities in simplicial complexes and colorings of simple polytopes

  • Michael Joswig
Original article

Abstract.

For each strongly connected finite-dimensional (pure) simplicial complex \(\Delta\) we construct a finite group \(\Pi(\Delta)\), the group of projectivities of \(\Delta\), which is a combinatorial but not a topological invariant of \(\Delta\). This group is studied for combinatorial manifolds and, in particular, for polytopal simplicial spheres. The results are applied to a coloring problem for simplicial (or, dually, simple) polytopes which arises in the area of toric manifolds.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Michael Joswig
    • 1
  1. 1.Institut für Mathematik, MA 6-2, Technische Universität Berlin, Straße des 17. Juni 136, D-10623 Berlin, Germany, (e-mail: joswig@math.tu-berlin.de) DE

Personalised recommendations